# SDR DALA2024072907591

- Difficulty date: February 21, 2021
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 72,398 hours, 23,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 ERA 590190-14 ISSUED FOR REPAIR TO FUSELAGE SKIN AT STATIONS 154 0-1560, BETWEEN STRINGERS 27R TO 29R. CORRECTIVE ACTION: REF ERA 590190-14. (1736037)
